# SDR SIMA20170115001

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 31,932 hours, 27,286 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 14563000401
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PITCH TRIM MAIN INOPERATIVE.  PERFORMED OPS CHECK OF MAIN PITCH TRIM SYS IAW AMM 27-40-00.  OPS CHECKED GOOD.  REMOVED AND REPLACED FIRST OFFICER`S CONTROL YOKE TRIM SWITCH IAW AMM 27-40-03.  OPS TESTED GOOD IAW AMM TASK 27-40-00-700-802-A/500.
